# SDR SWIA20250613419

- Difficulty date: April 19, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE APU AFT SHIELD ASSEMBLY, 8 SPOTS OF PITTING CORROSION/CHAFFING DAMAGE WERE FOUND ON THE EXTERNAL FUSELAGE SKIN AT THE MOUNTING POINTS AT VARIOUS LOCATIONS FROM FS 682.00 +10 Â€“ FS 700.00 IN BETWEEN STR12R-STR15R. (C-CHECK RO 06/12/2025)UPON FURTHER EVALAUTION CORROSION IDENTIFED AT 24 LOCATIONS RHS FUSELAGE SKIN BETWEEN FS682.00 - FS 736.00 AND STR12R - STR15R.   BLENDED CORROSION ON RHS FUSELAGE WITH REFERENCE TO SRM 51-21-06 AND COMPLIED WITH REO 601R-53-61-8327 REV "--" DATED 2025-04-27.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND NDTM PART 6 53-00-096.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.  COMPLETED CORROSION FINDINGS REPORT.
